Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Red spots on penis, patches on head. Taking cap, outbreaks after masturbating. Worried if STD?

hi am worried that i have a std or something i keep having outbreaks of red little flat spots on the shaft of the penis and red patches on the head. I went to a gum clinic and they said it was thrush and gave me canisten....it does noit appear to have helped in the long term as it has come back. it also outbreaks after i masterbate
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi,

It seems that you are having candidal balanoposthitis.

It is caused by fungus..candida albicans.

Sexual contact or fomites can cause the disease.

Poor immunity, poor hygiene, malnutrition, perspiration, soap, DM, HIV and other
Immunodeficiencies may precipitate the disease.

It is not syphilis or chancroid.

But it can be considered as STD, as transmitted by sexual intercourse.

Avoid unsafe sex.

Avoid soap bath.

Have blood test to rule out internal diseases.

Take antifungal tablets and apply antifungal cream.

Improve hygiene and immunity.

I hope you got my answer.

Thanks.

Dr. Ilyas Patel MD
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor